# SDR GTIA030130

- Difficulty date: February 20, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN FLOOR PANEL STATION 1174 TO STATION 1250, CENTER, HAS SOFT/MUSHY DETERIORATED AND SEVERAL INSERTS CORRODED.  FABRICATED NEW FLOOR PANEL.  (M)
